Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some open questions in the theory of singularities


Author: Oscar Zariski
Journal: Bull. Amer. Math. Soc. 77 (1971), 481-491
MSC (1970): Primary 14B05, 32C40; Secondary 14H20, 32C45
DOI: https://doi.org/10.1090/S0002-9904-1971-12729-5
MathSciNet review: 0277533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14B05, 32C40, 14H20, 32C45

Retrieve articles in all journals with MSC (1970): 14B05, 32C40, 14H20, 32C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12729-5